Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Jaundice and raised bilirubin levels - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Doctor :   hi
Doctor :   how can i help you
User :   hello
User :   i want to ask about my uncle
Doctor :   confirm with ur correct email id
Doctor :   ok
User :   1 min
Doctor :   For Administrative and health purposes, Please provide ur uncles -Age: : Occupation: Location: Marital Status: Weight and Height: Dependents: Yes/ No.
User :   age 38 kolkata weight 80 yes
Doctor :   ok
Doctor :   r u there
User :   so he had been hospitalise
User :   2 day back
User :   he was having haundice at 10.9
User :   jaundice
Doctor :   ok
User :   he had been give injection in glucose like monotax, protera zofar and one multivitamin
Doctor :   could u specify what is 10.9
Doctor :   ok
User :   but now internally he is feeling chilled ,, whereas the sweat is coming ffrom outsude
User :   10.9 is total bilirubin
Doctor :   ok
Doctor :   so what would u like to know about know
Doctor :   now
User :   why its happening
User :   doctor are saying may be reaction had taken place
Doctor :   ur history is not sufficient to comment
Doctor :   only after physical examination
User :   ya ,, he is feeling very chilled
Doctor :   ok
User :   but sweating also
Doctor :   only after clinical examination one cannot comment
User :   ok thanks
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor